# SDR ASAA2013042994755

- Difficulty date: April 29, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 47,164 hours, 26,455 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430129
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD T/E FOREFLAP IS CHAFED ON UPPER SURFACE INBD END.  ACFT  GROUNDED. REMOVED LT INBD FOREFLAP IAW AMM 27-51-07-004 -001, PG 1, STEPS 2, C4-2.C6B.  REPAIRED SURFACE IAW SRM 51-70-10-2R0 REPAIR 4.   INSTALLED IAW AMM 27-51-07-404 010,  STEPS 3 D 1-10.
